# SDR 7ORR15079

- Difficulty date: October 15, 2021
- Submitted: October 15, 2021
- Operation: General aviation
- Aircraft: N2019C
- Make and model: Bombdr BD7001A10
- Aircraft serial: 60018
- System (JASC): 7932 · Engine Oil Quantity
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ACCESSORY GEAR BOX REPLACEMENT FOR LOW OIL QUANTITY FAULTS, FOREIGN OBJECT DEBRIS (RAG) DISCOVERED IN THE FRONT BEARING CHAMBER (FBC) SCAVENGE PORT.
FOUND IN BEARING CHAMBER CLOGGING IMC OIL STRAINER, REF EIPC 79-21-06-13, SHEET 2, ITEM 85. NO PART DEFECTIVE. ACCESSORY GEAR BOX WAS IN PROCESS OF BEING CHANGED WHEN FOD DISCOVERED.
